Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathematical Tables--Errata


Journal: Math. Comp. 6 (1952), 163-166
DOI: https://doi.org/10.1090/S0025-5718-52-99393-9
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Andoyer, Nouvelles Tables Trigonométriques Fondamentales, v. 1, 2, Paris, 1915, 1916.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-52-99393-9
Article copyright: © Copyright 1952 American Mathematical Society